# SDR SWAA117520

- Difficulty date: October 31, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 67,104 hours, 64,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 101331
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD EMERGENCY EXIT SIGN ASSY CRACKED.  REPAIRED LENS  ASSY PER MM.
